# SDR SWAA2019060633391

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 70,483 hours, 41,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 5A3307
- Condition: Exposed
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE HANDLE EXPOSED. / REINSTALLED SLIDE IAW AMM.
